I am 21 yr old female and I was diagnosed with NCGS neruocardio genic syncope or however you spell it. I was diagnosed with it a couple of years ago. I have heart problems and I also have digeorge syndrome also called q 22 deletion. has anyone else feel the same symptoms I do? I feel so disoriented 24/7 I feel like I am in a dream, a fog like im not real. I feel tired most of the time. and I do also have anxiety issues I have PTSD, generalized anxiety disorder, and OCD. It's hard to decipher if the feeling like im in a dream constantly is anxiety or my dysautonomia. I have tried different medications for my anxiety but I still feel like im in a dream even when im not totally anxious. Has anyone else xpierienced this ? feeling like they are in a dream and everything else is an illusion like u don't feel real? its real frusteraitng I don't know how to snap myself out of it or make myself wake up from this feeling. Also with the dysautonomia I cant stand in long lines or I cant stand for a long period of time or I get lightheaded.d I am very sensitive to heat. I get depressed because I cant sanp out of feeling like im in a dream or being disoriented 24/7. have anyone else felt the same? how do you manage to feel good and snap yourself out of it? advice would be greatly appreciated!! Thanks!!!
OCD, anxiety, depression, cognitive problems, and fatigue are all symptom of low serotonin. Serotonin is the "happy chemical" neurotransmitter. The causes of low serotonin are numerous but since you have neurocardiogenic syncope, impaired blood flow to brain stands out as a possible cause.
The supplement that is closest to serotonin is 5-HTP. You can find 5-HTP in health food stores, online, and maybe even some pharmacies. I went in depth on the symptoms and causes of low serotonin on another answer...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.